Panadol Cold & Flu Hot Remedy必理痛傷風感冒熱飲

Panadol Cold & Flu Hot Remedy

Manufacturer:

GSK Consumer

Distributor:

DKSH
/
Agencia Lei Va Hong
Full Prescribing Info
Contents
Acetaminophen, ascorbic acid, phenylephrine HCl.
Description
Each 6-g sachet contains acetaminophen 600 mg, ascorbic acid BP (vitamin C) 40 mg and phenylephrine HCl BP 10 mg.
Indications/Uses
Relief of common cold or flu symptoms eg, fever, headache and blocked nose, aching limbs, sore throat, chills.
Dosage/Direction for Use
Adults and Children ≥12 years: 1 sachet can be taken every 4 hrs up to a maximum of 6 sachets in any period of 24 hrs.
Do not exceed the stated dose. Do not use >7 days without medical advice.
Directions for Use: Empty contents of sachet into a cup or mug. Half fill with very hot water. Stir well. Add cold water as necessary and sugar if desired.
Overdosage
Toxicity is extremely rare following administration of recommended dose. Nevertheless, massive overdose of acetaminophen may adversely affect the liver of some people and signs or symptoms of overdose may be delayed for up to 1 week following ingestion. Nevertheless, liver damage is largely reversible if the patient is treated early, thus immediately medical management is required in the event of overdose, even if symptoms of overdose are not present. Acetaminophen overdose may cause liver failure.
Contraindications
Patients with a previous history of hypersensitivity to acetaminophen or to any of the constituents of Panadol Cold & Flu Hot Remedy. Consult a physician before for patients who are taking, or have taken, within the last 2 weeks, monoamine oxidase inhibitors.
Special Precautions
Do not take other medicines containing acetaminophen, decongestants or cough & cold medicine while using Panadol Cold & Flu Hot Remedy. If symptoms persist, consult the doctor.
Use with caution in patients with hypertension, hyperthyroidism, diabetes, cardiovascular disease, angle closure glaucoma, pheochromocytoma, occlusive vascular disease (eg, Raynaud's disease), liver and kidney impairment and prostate hypertrophy.
The anticoagulant effect of warfarin and other coumarins may be enhanced by prolonged regular daily use of acetaminophen with increased risk of bleeding; occasional doses have no significant effect. Consult a doctor first if patients are taking medicines to control blood pressure, digoxin or similar medicines for heart disease, appetite suppressants or stimulants or medicine to treat depression.
Panadol Cold & Flu Hot Remedy contains 3.7 g sugar per dose. It should be taken into account in patients with diabetes. It also contains a source of phenylalanine. May be harmful for people with phenylketonuria.
Effect on the Ability to Drive or Operate Machinery: Patients should be advised not to drive or operate machinery if affected by dizziness.
Use in pregnancy & lactation: Consult the physician before taking Panadol Cold & Flu Hot Remedy during pregnancy or breastfeeding.
Use In Pregnancy & Lactation
Consult the physician before taking Panadol Cold & Flu Hot Remedy during pregnancy or breastfeeding.
Adverse Reactions
Undesirable effects are extremely rare. When using Panadol Cold & Flu Hot Remedy, the patient may experience headache, dizziness, nervousness, difficulty sleeping, increased blood pressure, nausea and vomiting. Stop taking Panadol Cold & Flu Hot Remedy and tell the doctor immediately if the patient has: allergic reactions such as skin rash or itching, sometimes with breathing problems or swelling of the lips, tongue, throat or face; a skin rash or peeling, or mouth ulcers; previously experienced breathing problems with aspirin or NSAIDs, and experiences a similar reaction with Panadol Cold & Flu Hot Remedy; unexplained bruising and bleeding; loss of vision, which may be due to abnormally high blood pressure in the eye (this is very rare but is more likely to occur in those with glaucoma); an unusually fast pulse rate, or a sensation of an unusually fast or irregular heartbeat; urinary retention (this is more likely to occur in men with an enlarged prostate gland).
Storage
Store below 25°C (lemon/blackcurrant flavour) or 30°C (lemon with honey).
ATC Classification
N02BE51 - paracetamol, combinations excl. psycholeptics ; Belongs to the class of anilide preparations. Used to relieve pain and fever.
Presentation/Packing
Sachet (lemon/blackcurrant flavour) 6 g x 5's, (lemon with honey) 6 g x 1's , 5's.
Exclusive offer for doctors
Register for a MIMS account and receive free medical publications worth $768 a year.
Sign up for free
Already a member? Sign in